Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has fluid-filled blisters on ears. Negative for MRSA. Taken Mupirocin. What to do?

My daughter is 10, it is the second time in a month that she has had fluid filled blisters on the top of her ears. They cultured and tested for MRSA the first time and all was negative. She was given a course of ABX then topical Mupirocin ointment . It responded perfectly but now it is back and on both ears this time. Not sure what to make of it?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

In my opinion you need not worry about them unless they are red, painful to touch or contain pus. It is very common to have clear fluid filled blisters following insect bites.

If they do not subside in the next day or two it shall be better to seek a dermatologist's opinion.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Mon, 18 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor